Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 49, no. 2
Roman Wituła - Damian Słota

On some new subfamilies of classical spaces of absolutely $p$-summable sequences

Detaily:

Rok, strany: 2011, 27 - 48
Kľúčové slová:
almost $l^p$, exactly $l^p$, exmost $l^p$

O článku:

In this paper the properties of some new subfamilies of the spaces $lp(\mathbb{C})$ are discussed.

Ako citovať:

ISO 690:
Wituła, R., Słota, D. 2011. On some new subfamilies of classical spaces of absolutely $p$-summable sequences. In Tatra Mountains Mathematical Publications, vol. 49, no.2, pp. 27-48. 1210-3195.

APA:
Wituła, R., Słota, D. (2011). On some new subfamilies of classical spaces of absolutely $p$-summable sequences. Tatra Mountains Mathematical Publications, 49(2), 27-48. 1210-3195.